# SDR SWAA2013071918360

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 21,292 hours, 9,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 67778101
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF ADJUSTMENT.  CLEAN GIRT BAR MOUNT IAW SIP.
